# SDR QXEA200400858

- Difficulty date: December 1, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 7,296 hours, 7,982 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - CARGO TRACK HAS ONE SPOT OF CORROSION ON OUTBOARD FLOOR BOARD FLANGE AROUND THE SCREW HOLE AT STATION X776.  REPAIRED IAW HORIZON AIR EA 6-53-478 AND RD 8/4-53-1091.
